# SDR P2EA99314

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, LEFT WHEEL WELL AT BS 726, WL 192 LBL 66 INCH STRINGER 18A SHEAR BEAM CRACKED.  FABRICATED SHEAR BEAM IAW SRM 51-20-1 AND REPLACED SHEAR BEAM IAW SRM 51-10-1.  (M)
